# SDR SWI2024F00603

- Difficulty date: May 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 51,173 hours, 33,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 REQUIRES EVALUATION.     (C-CHECK RO 7/24/2024)    COMPLIED WITH CRJ700 REO 670-57-42-1567
